# SDR DALA2024102110237

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 26,208 hours, 9,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6403814) AT FLIGHT LEVEL 310 SMELLED AN ABNORMAL SMELL ASSOCIATED WITH A WHINE. DONNED MASKS, SMELL WENT AWAY.   SMOKE/ODOR EVENTS, NO EXTERNAL FLUID LEAKS, NO SYSTEMS OVERSERVICED. APU AND PACK COMPARTMENTS CLEAN AND NO CONTAMINATION. BOTH PACKS OPERATED WITH APU AND BOTH ENGINES AFTER LEFT ACM REPLACEMENT. REF LP 6403815.
